Mathematical Research Letters

Volume 11 (2004)

Number 6

Even sets of four nodes on rational surfaces

Pages: 799 – 808



Alberto Calabri (Università degli Studi di Bologna)

Ciro Ciliberto (Università degli Studi di Roma “Tor Vergata”)

Margarida Mendes Lopes (Instituto Superior Técnico)


We describe smooth rational projective algebraic surfaces $X$, over an algebraically closed field of characteristic different from $2$, having an even set of four disjoint $(-2)$-curves $N_1,\ldots,N_4$, i.e. such that $N_1+\cdots+N_4$ is divisible by 2 in $\Pic(X)$.

Full Text (PDF format)